# SDR SWAA2023122735006

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 23,226 hours, 11,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR WILL NOT SIT FLUSH<[01] REMOVED AND REPLACED LOWER LATCH AND FOUND LOWER DOOR SURROUND DOUBLER BENT AND CRACKED. PERFORMED EA 23-153-03732. OK TO CONTINUE AS TLD
